# SDR IPXA2014060483163

- Difficulty date: May 15, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE117
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, RIGHT INBD FLAP VANE HAS DELAMINATION AT LWR SURFACE JUST OTBD OF CENTER TRACK.  REPAIRED IAW SRM 57-50-80, REPAIR 2, FIG 201, REV 55.
